# SDR HALA2011010400009

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 31,387 hours, 5,889 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 45A0129
- Condition: Malfunctioned
- Location: Apu
- Part time: 6 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU AUTO SHUTDOWN AT GATE RESTART. AUTO SHUTDOWN AGAIN.  IAW MOC ACCOMP FIM 49-11-00/101, FIG 138 AUTO SHUTDOWN. "DC PWR LOSS" ON BITE.  BLOCKS 1, 20, 42 SYS OK. BITE CK ECU DOES NOT LAMP TEST, SELF TEST. BITE CK FAULT REASONS ECU. REPLACED ECU IAW AMM 49-61-05. OPS CK GOOD.
